# SDR ZZDA2011262

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E MID BUTE DOOR I/B END, GOUGED.  ACCOMPLISHED MID BUTE DOOR I/B END DOUBLER REPAIR PER EA 17-57-03114IR.
